Myasnikov named medicine dangerous for the heart

MOSCOW, 8 Feb – RIA Novosti. Doctor and TV presenter Alexander Myasnikov on the air of the Russia 1 TV channel warned Russians about the dangers of using vasoconstrictor drops. “Those elements that cause the vessels to constrict have an exciting effect on the heart. And in many people they cause arrhythmias,” he explained.

Myasnikov noted that one of the side effects of such drops is tachycardia. He believes that the drops can lead to serious disorders and even the development of myocardial infarction in a person with heart disease or hypertension.

Also, according to the doctor, vasoconstrictor drops increase the level of potassium in the blood, which, in turn, poses a great danger to people with kidney problems.

“So keep in mind, drops are not more than three days, maximum five, then there may be problems,” concluded Myasnikov.

As an alternative, he advised rinsing the nose with salt water for a cold.

Author: wedocount

Leave a Reply

Your email address will not be published. Required fields are marked *